# SDR DALA2022042202819

- Difficulty date: April 14, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 85,914 hours, 39,290 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 PASSENGER CREW DOOR 831 DAMPER DOES NOT WORK CORRECTLY. CORRECTIVE ACTION: REPLACED DOOR DAMPER PER A320 AMM 52-11-14. (2196546)
